# SDR GTIA020720

- Difficulty date: June 25, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DTW - FLT 503 - RECEIVED TAKEOFF WARNING, RETURN TO GATE, DIAL A FLAP WAS STOWED.  ADJUSTED FLAP HANDLE POSITION SWITCH PER MM 27-51-00.  TAKEOFF WARNING, OPS CHECK GOOD AT THIS TIME.  (M)
